A multiplicative integral in a topological group
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 102-111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_5_a12,
author = {I. Ya. Chernyavskii},
title = {A multiplicative integral in a topological group},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {102--111},
year = {1961},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_5_a12/}
}
I. Ya. Chernyavskii. A multiplicative integral in a topological group. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 102-111. http://geodesic.mathdoc.fr/item/IVM_1961_5_a12/